# SDR SIMA20180214003

- Difficulty date: February 14, 2018
- Submitted: February 15, 2018
- Operation: Air carrier
- Aircraft: N254NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000650
- Aircraft time: 2,082 hours, 1,449 cycles
- System (JASC): 2612 · Fire Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAVATORY SMOKE WARINING MESSAGE DURING CLIMBOUT AT FL 220,  MESSAGE CLEARED AFTER 3 SECONDS,  FA REPORTED NO SMOKE OR FIRE IN THE LAVATORIES.  INSPECTED THE LAVATORY,  FOUND NO ISSUES.   PERFORMED AN OPERATIONAL CHECK OF THE  LAVATORY SMOKE DETECTOR SYSTEM IAW AMM 26-14-01.,  NO DEFECTS NOTED AC OK FOR SERVICE
